# SDR ASAA2017081521644

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 73,130 hours, 49,286 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A CANNOT SHUT AFT DOOR.  ACFT GROUNDED. LUBRICATED THE R2 DOOR HINGES,  INSPECTED & OPS NORMAL.
